Understanding the non-Gaussian nature of linear reactive solute transport in 1D and 2D. From particle dynamics to the partial differential equations

GJM Uffink, A Elfeki, FM Dekking, J Bruining, C Kraaikamp

Research output: Contribution to journalArticleScientificpeer-review

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)547-571
Number of pages25
JournalTransport in Porous Media
Volume91
Issue number2
DOIs
Publication statusPublished - 2012

Keywords

  • CWTS JFIS < 0.75

Cite this